Standard

A maximum smoothed likelihood estimator in the current status continuous mark model. / Groeneboom, P; Jongbloed, G; Witte, BI.

In: Journal of Nonparametric Statistics, Vol. 24, No. 1, 2012, p. 85-101.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Groeneboom, P ; Jongbloed, G ; Witte, BI. / A maximum smoothed likelihood estimator in the current status continuous mark model. In: Journal of Nonparametric Statistics. 2012 ; Vol. 24, No. 1. pp. 85-101.

BibTeX

@article{6f5e98825d814877bbba4140aa75a395,
title = "A maximum smoothed likelihood estimator in the current status continuous mark model",
keywords = "CWTS JFIS < 0.75",
author = "P Groeneboom and G Jongbloed and BI Witte",
year = "2012",
doi = "10.1080/10485252.2011.621952",
language = "English",
volume = "24",
pages = "85--101",
journal = "Journal of Nonparametric Statistics",
issn = "1048-5252",
publisher = "Taylor & Francis",
number = "1",

}

RIS

TY - JOUR

T1 - A maximum smoothed likelihood estimator in the current status continuous mark model

AU - Groeneboom, P

AU - Jongbloed, G

AU - Witte, BI

PY - 2012

Y1 - 2012

KW - CWTS JFIS < 0.75

U2 - 10.1080/10485252.2011.621952

DO - 10.1080/10485252.2011.621952

M3 - Article

VL - 24

SP - 85

EP - 101

JO - Journal of Nonparametric Statistics

T2 - Journal of Nonparametric Statistics

JF - Journal of Nonparametric Statistics

SN - 1048-5252

IS - 1

ER -

ID: 3184055